# SDR VNAA202504140007

- Difficulty date: March 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL 15RH (5EAS) BTW FS 379.00 TO FS 669.40.   SIDE SEAT RAIL 15RH (5EAS) BTW FS 379.00 TO FS 669.40 WERE EVALUATED DUE TO EXCESSIVE DAMAGE PER CRJ-900 SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER CRJ-900 AMM 53-00-49-400-801-A12
